# SDR AALA201802099003

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 33,889 hours, 5,112 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 38832406
- Part serial: 34555
- Condition: Inoperative
- Location: Apu
- Part time: 33,889 hours, 5,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS REPORTED A CABIN ODOR.  AIRCRAFT WAS GROUNDED.  REPLACED APU FCU.
